Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 5, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 9, 2007, 4:26 PM CDT for Ashley County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 4:26 PM CDT (21:26 UTC)
- Expired
- Jul 9, 2007, 6:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 190 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:00 PM CDT | FLASH FLOOD | Hamburg, AR | NUMBER OF ROADWAYS FLOODED ACROSS ASHLEY COUNTY. ALSO HAD PEA SIZED HAIL AS STORMS MOVED THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 092126 FFWJAN ARC003-092330- /X.NEW.KJAN.FF.W.0005.070709T2126Z-070709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 426 PM CDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... ASHLEY COUNTY IN SOUTHEAST ARKANSAS... THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH CROSSETT...HAMBURG...CROSSETT... * UNTIL 630 PM CDT * AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS NEAR HAMBURG...MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARKDALE...SNYDER...PORTLAND AND MONTROSE RAINFALL RATES HAVE INCREASED SINCE 4 PM WITH SEVERAL SMALLER STORMS MERGING AND ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY IN THE WARNED AREA. OTHER STORMS WERE BUILDING SOUTHWEST OF ASHLEY COUNTY AND THESE COULD ALSO IMPACT THE AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3301 9210 3302 9145 3339 9146 3340 9193 $$ 40
2 follow-up statements
000 WGUS74 KJAN 092250 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 548 PM CDT MON JUL 9 2007 ARC003-092330- /X.CON.KJAN.FF.W.0005.000000T0000Z-070709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ASHLEY AR- 548 PM CDT MON JUL 9 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ASHLEY COUNTY... AT 541 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING OVER ASHLEY COUNTY. A NUMBER OF ROADWAYS WERE REPORTED FLOODED BY THUNDERSTORMS WHICH MOVED ACROSS THE COUNTY BETWEEN 3 PM AND 5 PM...PRODUCING RAINFALL AMOUNTS OF 1 TO 3 INCHES. MORE THUNDERSTORMS ARE MOVING INTO THE COUNTY FROM THE WEST...AND DOPPLER RADAR INDICATES RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH THESE STORMS. THIS MAY FURTHER AGGRAVATE FLASH FLOODING PROBLEMS OVER THE COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3301 9210 3302 9145 3339 9146 3340 9193 $$ AEG
000 WGUS74 KJAN 092329 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 628 PM CDT MON JUL 9 2007 ARC003-092338- /X.EXP.KJAN.FF.W.0005.000000T0000Z-070709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ASHLEY AR- 628 PM CDT MON JUL 9 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR ASHLEY COUNTY... RUNOFF FROM EARLIER RAINS WILL GRADUALLY DIMINISH ACROSS THE COUNTY AND THE WARNING IS BEING ALLOWED TO EXPIRE. AT 628 PM...MODERATE RAINS WERE DIMINISHING ALONG A LINE FROM SYNDER TO CROSSETT AS THEY MOVE EAST AT 25 MPH. ADDITIONAL RAINFALL AMOUNTS OF LESS THAN ONE QUARTER INCH ARE LIKELY THROUGH 7 PM. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER STILL COVERS THE ROADWAY. LAT...LON 3301 9210 3302 9145 3339 9146 3340 9193 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:31 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 9, 3:31 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 331 PM CDT MON JUL 9 2007 .SHORT TERM...HAVE KEPT HIGH POPS FOR THIS EVENING DUE TO SCATTERED TO NUMEROUS THUNDERSTORM COVERAGE OVER WRN AND CENTRAL ZONES. WILL ALSO SEE INCREASING RAIN CHANCES ERN AREAS BUT CONVECTION SHOULD WEAKEN AS IT LIFTS INTO ERN MS AS STRONGER CONVECTION FROM EARLIER TODAY AS STABILIZED THE AIR MASS. WILL CONTINUE TO SEE PERIODS OF HEAVY RAINFALL AND ISOLATED SEVERE STORMS THIS EVENING WITH INTENSITY DIMINISHING BY SUNSET BUT ISOLATED STORMS WILL BE POSSIBLE THROUGH MIDNIGHT. THE SERIES OF DISTURBANCES CONTINUES TO PIVOT AROUND THE STALLED UPPER TROUGH JUST UPSTREAM. THESE WAVES WILL BE DIFFICULT TO TIME AND MODEL SOLUTIONS VARY ON TIMING AND STRENGTH. UPPER LEVEL HEIGHTS INCREASE SOMEWHAT DURING THE AFTERNOON TOMORROW BUT SHORTWAVES MOVING ACROSS AN AIR MASS WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES WILL MAINTAIN A GOOD CHANCE OF MORE CONVECTION. WILL FOLLOW MOS GUIDANCE AND LEAVE SCATTERED TO NUMEROUS COVERAGE FOR THE AFTERNOON AND EVENING BUT CONFIDENCE REMAINS LOW ON THE EXACT SOLUTION WITH SUCH UNCERTAINTY IN THE MAIN FORCING. HAVE INCREASED MAX TEMPS SLIGHTLY OVER NRN ZONES FOR TOMORROW. TEMPERATURES OVER SRN ZONES MAY NEED TO BE ADJUSTED DEPENDING ON THE TIMING OF CONVECTION TOMORROW. .LONG TERM...FOR TUESDAY NIGHT WE WILL SEE A S/W CONTINUE TO APPROACH THE AREA. THIS WILL COMBINE WITH DECENT MOISTURE (PWATS AROUND OR JUST ABOVE 2.0 INCHES) AND INSTABILITY (LIFTED INDICES BETWEEN -4 AND -6) OVER THE AREA TO ALLOW AFTERNOON SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING. MOST OF THIS ACTIVITY WILL BEGIN TO DIE DOWN DURING THE MID TO LATE EVENING HOURS...GIVING WAY TO A QUIET NIGHT. FOR BOTH POPS AND TEMPERATURES FOR TUESDAY NIGHT I STUCK RATHER CLOSE TO GUI WITH THE HIGHEST CHANCE OF POPS IN THE NORTH AND NORTHWEST CLOSER TO THE APPROACHING SHORTWAVES AND MOISTURE. TEMPERATURES LOOK REASONABLE WITH LOWER 70S EXPECTED. WEDNESDAY WILL BE SIMILAR TO TUESDAY AS THE BEFORE MENTIONED S/W WILL BEGIN TO PASS THROUGH THE CWFA. THIS WILL GIVE YET AGAIN ANOTHER DAY OF DIURNAL CONVECTION FOR THE AREA WITH DECENT MOISTURE AND INSTABILITY. PWATS WILL AGAIN BE BETWEEN 2.0-2.3 INCHES AND LIFTED INDICES AROUND -4 TO -6. AGAIN STUCK RATHER CLOSE TO GUI FOR POPS...WITH MAINLY SCATTERED COVERAGE EXPECTED. THIS IS AGAIN ESPECIALLY TRUE IN THE NORTHWEST CLOSEST TO THE BEST MOISTURE AND INSTABILITY RELATED TO THIS S/W. TEMPERATURES ALSO LOOK REASONABLE...WITH HIGHS RANGING FROM THE UPPER 80S IN THE NORTH CLOSEST TO THE HIGHER CLOUD COVER AND COVERAGE OF CONVECTION...TO THE LOWER 90S SOUTH. LOWS AGAIN LOOK TO BE IN THE LOWER 70S. FOR THURSDAY AND INTO THE WEEKEND WE WILL SEE A SERIES OF DISTURBANCES MOVE THROUGH THE AREA AND ALLOW A BOUNDARY TO SLOWLY MOVE THROUGH THE CWFA. THE TIMING AND INTENSITY IS STILL NOT QUITE CERTAIN. THE LATEST RUN OF THE GFS BRINGS IT IN A LITTLE FASTER. IT ALSO APPEARS THAT IT WILL STALL OVER THE CWFA BY THE WEEKEND BEFORE WASHING OUT. HAVE STUCK WITH THE SLIGHTLY SLOWER TIMING GIVEN BY THE PREVIOUS FORECAST AS IT HAS BEEN A LITTLE MORE CONSISTENT AND AGREES BETTER WITH THE ECMWF. THERE DOES STILL APPEAR TO BE A RISK FOR STRONG TO SEVERE STORMS ASSOCIATED WITH THIS. 500 MB FLOW LOOKS TO BE AROUND 20-35KTS. MOISTURE WILL STILL BE PLENTIFUL WITH PWATS STILL AROUND 2.1-2.3 INCHES. INSTABILITY LOOKS OKAY WITH ML CAPES RANGING FROM 1800-2800 J/KG ON THURSDAY AFTERNOON AND A LITTLE LESS ON FRIDAY. WILL GO AHEAD AND CARRY OVER THE BRIEF STRONG WORDING IN THE HWO FOR THURSDAY AND FRIDAY AFTERNOONS. FOR THE REMAINDER OF THE WEEKEND AND INTO THE WORK WEEK...DID NOT MAKE CHANGES TO THE GOING FORECAST. LOOKS LIKE ANOTHER BOUNDARY WILL MOVE THROUGH AT THE BEGINNING OF THE WORK WEEK...SO MAINTAINED WITH GOING POPS. TEMPERATURES LOOK REASONABLE WITH UPPER 80S/LOWER 90S EXPECTED FOR HIGHS...AND LOW IN THE LOWER 70S. /14/ && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS WILL PRODUCE OCCASIONALLY MVFR/IFR CIGS/VSBYS OVER MUCH OF THE ARKLAMISS THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL DIMINISH AFTER SUNSET WITH ISOLATED SHOWERS AND THUNDERSTORMS THROUGH MIDNIGHT. AREAS OF LIGHT FOG WILL BE POSSIBLE AFTER MIDNIGHT WITH LOCAL MVFR VSBYS AND THIS WILL CLEAR BY SUNRISE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN DURING THE MORNING OVER SWRN ZONES WITH INCREASING CHANCES INTO THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 90 73 92 / 68 56 23 36 MERIDIAN 71 90 71 92 / 49 53 23 37 VICKSBURG 72 90 73 91 / 56 55 29 41 HATTIESBURG 73 91 73 92 / 59 39 16 37 NATCHEZ 74 89 73 92 / 50 43 20 36 GREENVILLE 73 88 72 89 / 60 60 44 52 GREENWOOD 72 88 73 90 / 50 60 46 48 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/14
Hazardous weather outlook, Jul 9, 3:06 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 306 PM CDT MON JUL 9 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 102015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 306 PM CDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING AS THE NEXT IN A SERIES OF WEATHER DISTURBANCES LIFTS AROUND THE STALLED UPPER LOW JUST UPSTREAM. THE STRONGEST STORMS CAN GENERALLY BE EXPECTED ALONG AND WEST OF HIGHWAY 49. ISOLATED SEVERE STORMS WILL DEVELOP IN THIS AREA. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH. HOWEVER...HAIL TO THE SIZE OF PENNIES CANNOT BE RULED OUT WITH STRONGER THUNDERSTORMS. THUNDERSTORMS THIS AFTERNOON AND EVENING WILL CONTINUE TO PRODUCE PERIODS OF VERY HEAVY RAINFALL. PONDING WATER WILL BE POSSIBLE ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. THUNDERSTORM MOVEMENT DURING THE DAY HAS BEEN FAST ENOUGH TO DIMINISH THE RISK OF FLOODING RAINFALL BUT THIS WILL CONTINUE TO BE MONITORED AS SLOWER CELL MOVEMENT WILL INCREASE THE POTENTIAL FOR LOCAL FLOODING. THUNDERSTORM ACTIVITY WILL DIMINISH AFTER SUNSET THIS EVENING BUT ISOLATED THUNDERSTORMS WILL BE POSSIBLE UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP AGAIN TUESDAY WHEN YET ANOTHER WAVE LIFTS INTO THE AREA. ISOLATED SEVERE STORMS WILL AGAIN BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH WITH THE POSSIBILITY OF HAIL TO THE SIZE OF PENNIES IN STRONGER THUNDERSTORMS. A COLD FRONT WILL STALL OVER THE NORTHERN PORTIONS OF THE AREA BY THE END OF THE WEEK. AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIRMASS...A FEW STORMS MAY APPROACH SEVERE LIMITS. THE EXACT TIMING AND POSITION OF THE SYSTEM REMAIN UNCERTAIN AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY...THEN AGAIN SOMETIME DURING THE END OF THE WEEK. 03
In the hours before
Special weather statement, Jul 9, 12:52 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1252 PM CDT MON JUL 9 2007 MSZ052-091835- LAUDERDALE MS- 1252 PM CDT MON JUL 9 2007 ...STRONG THUNDERSTORM LOCATED OVER WESTERN NEWTON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF MEEHAN AT 1252 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE POSSIBLE. PEOPLE IN LAUDERDALE COUNTY...INCLUDING THE CITIES OF LAUDERDALE... MERIDIAN STATION AND MERIDIAN...SHOULD MONITOR THIS STORM CLOSELY. CAW
Local storm report, Jul 9, 3:16 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 5 NW BROOKHAVEN 31.63N 90.51W
07/09/2007 E0.75 INCH LINCOLN MS EMERGENCY MNGR
DIME TO PENNY SIZED HAIL REPORTED BY FIRST RESPONDERS AND
GOVERNMENT EMPLOYEES.
&&
GERARDLocal storm report, Jul 9, 3:22 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 10 NW MERIDIAN 32.48N 88.83W
07/09/2007 LAUDERDALE MS BROADCAST MEDIA
A TV METEOROLOGIST FROM MERIDIAN REPORTED THAT A WOOD
FRAME WALL AT PINE GROVE CHURCH WAS BLOWN DOWN BY HIGH
WINDS. THIS WAS IN THE MARTIN COMMUNITY IN THE NORTHWEST
SECTION OF LAUDERDALE COUNTY.
&&
HAMRICKSpecial weather statement, Jul 9, 3:25 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 325 PM CDT MON JUL 9 2007 MSZ043-048-049-054-055-092135- HINDS MS-RANKIN MS-MADISON MS-SIMPSON MS-COPIAH MS- 325 PM CDT MON JUL 9 2007 ...STRONG THUNDERSTORMS TO AFFECT CENTRAL MISSISSIPPI...INCLUDING THE JACKSON METRO AREA...THROUGH THE AFTERNOON... AT 322 PM CDT...DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS FROM BOVINA...TO CARPENTER...TO WESSON...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO LIKELY WITH THESE STORMS. THE BAND OF STORMS SHOULD BEGIN TO AFFECT THE IMMEDIATE METRO JACKSON AREA BETWEEN 4 AND 430 PM. OTHER ISOLATED STRONG STORMS COULD DEVELOP AHEAD OF THIS MAIN BAND OF STORMS. PEOPLE IN COPIAH...HINDS...MADISON...RANKIN AND SIMPSON COUNTIES... INCLUDING THE CITIES OF BRANDON...CANTON...CLINTON...CRYSTAL SPRINGS...FLOWOOD...HAZLEHURST...JACKSON...MADISON...PEARL... RICHLAND AND RIDGELAND...SHOULD MONITOR THESE STORMS CLOSELY. MOVE INDOORS IF THREATENING WEATHER APPROACHES. CONDITIONS ARE SUCH THAT A FEW OF THESE STORMS COULD BECOME SEVERE...SO LISTEN FOR LATER UPDATES AND POSSIBLE WARNINGS. AEG
Special weather statement, Jul 9, 3:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 348 PM CDT MON JUL 9 2007 ARZ074-092135- ASHLEY AR- 348 PM CDT MON JUL 9 2007 ...STRONG THUNDERSTORMS LOCATED OVER WESTERN ASHLEY COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF OLD MILO AT 348 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN COMBINED WITH RAINFALL RECEIVED EARLIER TODAY MAY RESULT IN MINOR FLOODING OF LOW LYING ROADWAYS. PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT... HAMBURG...NORTH CROSSETT...WEST CROSSETT AND WILMOT...SHOULD MONITOR THIS STORM CLOSELY. CAW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:29 AM CDT | Flash Flood Warning | JAN | Chicot | 2 hr |
| Jul 9, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 25 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.